MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX39MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Model Number 641CF1230
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.(b)(6).The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Preliminary photos of the complaint device was included in the complaint file.The photo was reviewed by the product analysis lab.[photo analysis]: based on the photo provided, no appearance of damage could be observed.It was noted that the stent component was partially deployed from the introducer, however, no damage could be observed.Residues of dried saline solution is observed on the delivery wire.Further investigation will be performed when the device is returned for analysis.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 11161339.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.This is one of two products involved with the reported complaint.The associated manufacturer report numbers is 3008114965-2021-00212.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that the physician initially used the fred¿ flow diverter stent (microvention) was used for the patient with va.However, the blood vessel was damaged during the procedure so the physician decided to use the 4.0mm x 39mm no distal tip enterprise® 2 vascular reconstruction device (enc403900 / 11161339) with the 150cm x 5cm, 2 markers prowler select plus microcatheter (606s255x / 30105233).The microcatheter was advanced to the placement position and water / flush was passed into the sheath and delivered into the microcatheter as per the instruction for use (ifu).However, the enterprise stent was not able to advance further from approximately 1cm before the first marker on the microcatheter.The physician tried to retract the enterprise stent but it was difficult.He repeated the retraction attempt several times.The enterprise stent was inserted into the microcatheter again but the same issue occurred.It was reported that there was no kink on the microcatheter.The microcatheter and the enterprise stent were removed from the patient.An asahi fubuki guide catheter (asahi intecc) was used as a distal access catheter.A prowler select plus 45-degree tip was used instead of the complaint microcatheter which is a straight microcatheter.Another 4.0mm x 39mm enterprise stent was used and it was successfully delivered and implanted without any problems.There was no report of any patient adverse event or complication associated with the use of the enterprise stent nor the prowler select plus microcatheter.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 17 june 2021.A supplemental 3500a report will be submitted once the product investigation has been completed.This is one of two products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00212.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that the physician initially used the fred¿ flow diverter stent (microvention) was used for the patient with va.However, the blood vessel was damaged during the procedure so the physician decided to use the 4.0mm x 39mm no distal tip enterprise® 2 vascular reconstruction device (enc403900 / 11161339) with the 150cm x 5cm, 2 markers prowler select plus microcatheter (606s255x / 30105233).The microcatheter was advanced to the placement position and water / flush was passed into the sheath and delivered into the microcatheter as per the instruction for use (ifu).However, the enterprise stent was not able to advance further from approximately 1cm before the first marker on the microcatheter.The physician tried to retract the enterprise stent but it was difficult.He repeated the retraction attempt several times.The enterprise stent was inserted into the microcatheter again but the same issue occurred.It was reported that there was no kink on the microcatheter.The microcatheter and the enterprise stent were removed from the patient.An asahi fubuki guide catheter (asahi intecc) was used as a distal access catheter.A prowler select plus 45-degree tip was used instead of the complaint microcatheter which is a straight microcatheter.Another 4.0mm x 39mm enterprise stent was used and it was successfully delivered and implanted without any problems.There was no report of any patient adverse event or complication associated with the use of the enterprise stent nor the prowler select plus microcatheter.Preliminary photos of the complaint device was included in the complaint file.The photo was reviewed by the product analysis lab.[photo analysis]: based on the photo provided, no appearance of damage could be observed.It was noted that the stent component was partially deployed from the introducer, however, no damage could be observed.Residues of dried saline solution is observed on the delivery wire.The complaint device was returned for evaluation and analysis; the investigational finding is documented below.Investigation summary: the non-sterile 4.0mm x 39mm no distal tip enterprise® 2 vascular reconstruction device was received contained in a pouch.Visual inspection was performed.The stent was observed stuck and detached inside the proximal part of the introducer.The delivery wire, the introducer and the stent component were observed in normal good condition.Functional analysis could not be performed as the stent component of the device is already detached; it is stuck at the proximal part of the introducer.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 11161339.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint documented that during the procedure, the 4.0mm x 39mm no distal tip enterprise® 2 vascular reconstruction device was used with the 150cm x 5cm, 2 markers prowler select plus microcatheter.The microcatheter was advanced to the placement position and water / flush was passed into the sheath and delivered into the microcatheter as per the instruction for use (ifu).However, the enterprise stent was not able to advance further from approximately 1cm before the first marker on the microcatheter.The physician tried to retract the enterprise stent but it was difficult.He repeated the retraction attempt several times.The enterprise stent was inserted into the microcatheter again but the same issue occurred.The microcatheter and the enterprise stent were removed from the patient.The returned complaint device was observed stuck and detached in the proximal part of the introducer.The detached state of the stent precluded functional evaluation; the delivery wire, stent component and introducer were in good normal condition.The reported issue that the delivery wire was impeded in the microcatheter could not be confirmed.Procedural and other factors may have contributed to the detached state of the stent component; the exact cause of the detached condition cannot be conclusively determined as functional evaluation could not be conducted.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: g.3, g.6, h.2, h.3, h.6, and h.10.This is one of two products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2021-00211 and 3008114965-2021-00212.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENTERPRISE2 4MMX39MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key11943551
Report Number3008114965-2021-00211
Device Sequence Number4226998
Product Code NJE
UDI-Device Identifier10878528009662
UDI-Public10878528009662
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model Number641CF1230
Device Catalogue NumberENC403900
Device Lot Number11161339
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer06/17/2021
07/22/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date06/17/2021
07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASAHI FUBUKI GUIDE CATHETER (ASAHI INTECC); FRED¿ FLOW DIVERTER STENT (MICROVENTION); PROWLER SELECT PLUS 150/5CM